Publications of the Albert Einstein Institute in Potsdam

Journal Article (167)

  1. 121.
    Journal Article
    Hannam, M.; Husa, S.; Baker, J. G.; Boyle, M.; Bruegmann, B.; Chu, T.; Dorband, N.; Herrmann, F.; Hinder, I.; Kelly, B. J. et al.; Kidder, L. E.; Laguna, P.; Matthews, K. D.; van Meter, J. R.; Pfeiffer, H. P.; Pollney, D.; Reisswig, C.; Scheel, M. A.; Shoemaker, D.: The Samurai Project: verifying the consistency of black-hole-binary waveforms for gravitational-wave detection. Physical Review D. 79, 084025 (2009)
  2. 122.
    Journal Article
    Hennig, J.; Ansorg, M.: A Fully Pseudospectral Scheme for Solving Singular Hyperbolic Equations on Conformally Compactified Space-times. Journal of Hyperbolic Differential Equations 6, pp. 161 - 184 (2009)
  3. 123.
    Journal Article
    Huisken, G.; Sinestrari, C.: Mean curvature flow with surgeries of two-convex hypersurfaces. Inventiones Mathematicae 175 (1), pp. 137 - 221 (2009)
  4. 124.
    Journal Article
    Jasiulek, M.: A new method to compute quasi-local spin and other invariants on marginally trapped surfaces. Classical and quantum gravity 26 (24), 245008 (2009)
  5. 125.
    Journal Article
    Kleinschmidt, A.; Koehn, M.; Nicolai, H.: Supersymmetric quantum cosmological billiards. Physical Review D 80, 061701 (2009)
  6. 126.
    Journal Article
    Kotikov, A. V.; Rej, A.; Zieme, S.: Analytic three-loop Solutions for N=4 SYM Twist Operators. Nuclear Physics B 813 (3), pp. 460 - 483 (2009)
  7. 127.
    Journal Article
    Kreiss, H.-O.; Reula, O.; Sarbach, O.; Winicour, J.: Boundary conditions for coupled quasilinear wave equations with application to isolated systems. Communications in Mathematical Physics 289 (3), pp. 1099 - 1129 (2009)
  8. 128.
    Journal Article
    Kristjansen, C.; Staudacher, M.; Tseytlin, A.: Gauge-string duality and integrability: progress and outlook. Journal of Physics A 42 (25), 250301 (2009)
  9. 129.
    Journal Article
    Lamm, T.; Wang, C.: Boundary regularity for polyharmonic maps in the critical dimension. Advances in Calculus of Variations 2, pp. 1 - 6 (2009)
  10. 130.
    Journal Article
    Lauda, A. D.; Pfeiffer, H.: Open-closed TQFTs extend Khovanov homology from links to tangles. Journal of Knot Theory and its Ramifications 18 (1), pp. 87 - 150 (2009)
  11. 131.
    Journal Article
    Lim, W. C.; Andersson, L.; Garfinkle, D.; Pretorius, F.: Spikes in the Mixmaster regime of G2 cosmologies. Physical Review D 79, 123526 (2009)
  12. 132.
    Journal Article
    Mafra, C. R.; Stahn, C.: The One-loop Open Superstring Massless Five-point Amplitude with the Non-Minimal Pure Spinor Formalism. Journal of High Energy Physics 2009 (3), 126 (2009)
  13. 133.
    Journal Article
    Meissner, K. A.; Nicolai, H.: Renormalization group and effective potential in classically conformal theories. Acta Physica Polonica 40, pp. 2737 - 2752 (2009)
  14. 134.
    Journal Article
    Meissner, K. A.; Nicolai, H.: Conformal invariance from non-conformal gravity. Physical Review D 80, 086005 (2009)
  15. 135.
    Journal Article
    Melnikov, I. V.: (0,2) Landau-Ginzburg Models and Residues. Journal of high energy physics: JHEP 2009 (09), 118 (2009)
  16. 136.
    Journal Article
    Menne, U.: Some Applications of the Isoperimetric Inequality for Integral Varifolds. Advances in Calculus of Variations 2, pp. 247 - 269 (2009)
  17. 137.
    Journal Article
    Miskovic, O.; Olea, R.: Background-independent charges in Topologically Massive Gravity. Journal of High Energy Physics 2009 (12), 046 (2009)
  18. 138.
    Journal Article
    Mizuno, Y.; Zhang, B.; Giacomazzo, B.; Nishikawa, K.-I.; Hardee, P. E.; Nagataki, S.; Hartmann, D. H.: Magnetohydrodynamic Effects in Propagating Relativistic Jets: Reverse Shock and Magnetic Acceleration. Astrophysical Journal Letters 690 (1), pp. L47 - L51 (2009)
  19. 139.
    Journal Article
    Müller-Ebhardt, H.; Rehbein, H.; Li, C.; Mino, Y.; Somiya, K.; Schnabel, R.; Danzmann, K.; Chen, Y.: Quantum state preparation and macroscopic entanglement in gravitational-wave detectors. Physical Review A 80, 043802 (2009)
  20. 140.
    Journal Article
    Neugebauer, G.; Hennig, J.: Non-existence of stationary two-black-hole configurations. General Relativity and Gravitation 41, pp. 2113 - 2130 (2009)
 
loading content
Go to Editor View